# SDR FDEA201508242691

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE FITTING E BUSHING BORE CORRODED.  FOUND OUT OF LIMITS IAW SRM 57-50-02-2R.  REPAIR BUSHING FABRICATED IAW EA 1-5750-T0319728 P 1 STEP 2.  BUSHING INSTALLED IAW AMM 27-50-32-4.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
